# SDR 2001UALA00223

- Difficulty date: March 1, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N7467U
- Make and model: Boeing 727222
- Aircraft serial: 21921
- Aircraft time: 59,078 hours, 34,144 cycles
- Engine: Pwa JT8D15
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Tip Cap
- Condition: Punctured
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STABILIZER AFT END TIP PUNCTURED.  REPAIRED TIP PER SRM 51-40-09.
